# SDR SIMA200628205

- Difficulty date: October 8, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N709GB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 68864
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY LIGHT BELOW COCKPIT DOOR INOPERATIVE.  REMOVED AND REPLACED NR 1 EMERGENCY BATTERY, IAW EMB135, AMM 33-50-04.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
